# SDR FDKA200607153

- Difficulty date: July 6, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 13,821 hours, 12,521 cycles
- System (JASC): 2210 · Autopilot System
- Part: Knob
- Part number: 7021170951
- Part serial: 01050938
- Condition: Loose
- Location: Autopilot Panel
- Part time: 11,899 hours, 11,266 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6078 MCO - THE CREW NOTED THE ALTITUDE SELECT KNOB LOOSE.  MAINTENANCE REMOVED AND REPLACED AUTOPILOT PANEL.
